# SDR DJFA2006330

- Difficulty date: October 10, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N810LX
- Make and model: Braero BAE125800A
- Aircraft serial: NA0432
- Aircraft time: 8,979 hours, 5,476 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: S258WB50002A
- Part serial: DHB290
- Condition: Cracked
- Location: Rt Airbrake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS DISCOVERED IN THE RIGHT SIDE INBOARD AIRBRAKE ON THE UPPER SKIN 3/4 OF AN INCH FROM THE TRAILING EDGE AND APPROXIMATELY 10 TO 12 INCHES IN LENGTH.  THE UPPER AIRBRAKE ASSEMBLY WAS REPLACED IN ACCORDANCE WITH THE HAWKER 800 MAINTENANCE MANUAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
